# SDR ASOA201710285185

- Difficulty date: October 28, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 35,157 hours, 26,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Bs 310
- Part time: 35,157 hours, 26,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 310 IS CORRODED ON THE FORWARD SIDE BETWEEN STRINGER 26L AND 26R.  REPLACED THE FRAME.
